MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-TRL-B0
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, the implanting clinician used excessive force during the implant procedure which caused the neurostimulator to fracture.The stimulator is used to treat pain.The cause of the fractured neurostimulator is due to severe force or bending during implantation (user error-clinician).
 
Event or Problem Description
The commercial team member reported the neurostimulator fractured during the implant procedure due to excessive force.A new kit was opened and used to successfully complete the implant procedure.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21964398
Report Number3010676138-2025-00093
Device Sequence Number7151389
Product Code GZB
UDI-Device Identifier00850051034116
UDI-Public(01)00850051034116(17)260301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model NumberFR8A-TRL-B0
Device Lot NumberSWO240308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale